Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 906902, 9 pages
http://dx.doi.org/10.1155/2014/906902
Research Article

Finite-Time Control for a Class of Discrete-Time Markov Jump Systems with Actuator Saturation via Dynamic Antiwindup Design

1School of Automation, Nanjing University of Science and Technology, Nanjing 210094, China
2School of Electrical and Information Engineering, Anhui University of Technology, Ma'anshan 243002, China

Received 12 December 2013; Accepted 30 January 2014; Published 17 March 2014

Academic Editor: Hao Shen

Copyright © 2014 Junjie Zhao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Junjie Zhao, Jing Wang, and Bo Li, “Finite-Time Control for a Class of Discrete-Time Markov Jump Systems with Actuator Saturation via Dynamic Antiwindup Design,” Abstract and Applied Analysis, vol. 2014, Article ID 906902, 9 pages, 2014. https://doi.org/10.1155/2014/906902.